Some New Oscillation Criteria for Fourth-Order Nonlinear Delay Difference Equations
Kandasamy Alagesan,
Subaramaniyam Jaikumar and
Govindasamy Ayyappan
Abstract and Applied Analysis, 2020, vol. 2020, 1-7
Abstract:
In this paper, the authors studied oscillatory behavior of solutions of fourth-order delay difference equation under the conditions . New oscillation criteria have been obtained which greatly reduce the number of conditions required for the studied equation. Some examples are presented to show the strength and applicability of the main results.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/1653081.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/1653081.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1653081
DOI: 10.1155/2020/1653081
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().